MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Eclipse¿ Blood Collection Needle; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Eclipse¿ Blood Collection Needle; Tubes, vials, systems, serum separators, blood collection
Catalog Number 368607
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd vacutainer® eclipse¿ blood collection needle, one (1) unit exhibited sleeve leakage, requiring recollection of the sample.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
E1: initial reporter addr 1: (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.Investigation summary: bd received 4 photos for investigation.Two of the customer photos show a bd collection tube with blood leakage on the outside.Additionally, the remaining photos show a sleeve that appears to have a hole at the tip and blood leakage in a holder.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD Vacutainer® Eclipse¿ Blood Collection Needle
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50755333
Report Number1024879-2026-01578
Device Sequence Number21181122
Product Code JKA
UDI-Device Identifier30382903686071
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K243207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368607
Device Lot Number5202536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown